• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

I've seriously messed up my brain and my last chance is trying to fix it with nootropics or I'm gone for good.

drugs mdma recovery nootropics

  • Please log in to reply
7 replies to this topic

#1 droxico

  • Guest
  • 2 posts
  • 2
  • Location:uk

Posted 11 January 2018 - 10:35 PM


Posted this on reddit and also posting it here as looking for any suggestions for what could help as im desperate right now and cant cope

 

I'm not making this post for attention or to seek validation for the things that I did in my life. We all make mistakes and I made a hefty ton and I am paying the price massively. For the past two years I have regularly dosed MDMA and some of the times I can be almost sure that what I was being sold was not the pure product. After being made homeless last year and living in a hostel my use went up loads. I was using every couple of weeks, but it would be dosing multiple pills every day for 3 days. I would do this on no sleep or very little. Even when I felt rubbish, I would take MDMA. All changed in August time. Had a range of different terryifying body sensations which I later found out were seizures. My pupils would go massive, I would space out and they have got progressivly worse now. Got prescribed anti epileptics which worked and then was stupid and mixed them with more MDMA and it reversed what the anti epileptics fixed and messed me up even more. For more than 6 months, I have not smoked, took drugs, drank coffee, had any stims. I've kept myself so clean from everything, in a better living situation and attending college and sorting my life out however I'm 18 now and my body fuctions and brain is going crazy every day. I'm on dizapazm to try to control the sezuires as nothing else is working, beta blockers for rapid heart rate. Suffer everyday, having funny turns all the time, it does give me some hope that in in 2 years my brain could of recovered itself but I have given it 6 months. Exercise, stayed clean and tried loads of prescribed drugs to fix problems and nothing is working. I can't live like this anymore and I'm turning to Nootropics as my last resort. Past week, took L-Theanine and nothing has happened postively. Constantly getting flashbacks AS well and depressive memories.

I know that because its drug induced, there has got to be way to fix this, an imbalance in the brain, or a nootropic/stack I can take to recover my brain and stop the seizures completely. If its serotonin related, how would I go about fixing my receptors, if not please help guys. I can't go on like this and seriously debating just departing and offing myself to get out of this pain, emotionally and physically.

Any suggestions on what else I can try?


Edited by droxico, 11 January 2018 - 10:37 PM.


#2 jack black

  • Guest
  • 1,129 posts
  • 24
  • Location:USA
  • NO

Posted 12 January 2018 - 02:22 AM

have you tried searching? this is a popular topic:

https://cse.google.c...very&gsc.page=1



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 sensei

  • Guest
  • 791 posts
  • 92

Posted 12 January 2018 - 02:37 AM

Bacopa Monnieri

 

and anything to reset your hypothalamus Pituitary Adrenal Axis

 

Meditation

 

Exercise -- like serious long distance running to exhaustion every day

 

Six months is not very long

 

Keep a journal -- rate on a scale of 1 -10 the physical and also emotional state you are in -- look for trends based upon changes in therapies/supps/whatev

 

The "brain zaps" you were getting are a normal consequence of quitting MDXX or any of the substituted cathinones (bk-MDMA) /benzofurans  (APB-5 APB-6 etc)

 

If it helps -- I know people that ate THOUSANDS of scooby snacks and are now fine.

 

Talk to a p-doc and see if lexapro (escitalopram) is a candidate -- sometimes, people in your situation have become habituated to a fight/flight response based upon any perceived weird sensation that causes a feedback loop that really makes you go round the twist. 

 

And also remember -- all of your symptoms are classic anxiety/panic attack and also classic benzo/ethanol withdrawal syndrome.

 

If you quit booze around the same time you quit the X, yuou could be suffering from PAWS from alcohol -- hence why diazepam works.

 

You cannot cold turkey diazepam, you can die from siezures just like cold turkey alcohol

 

OH MOST IMPORTANT --- 10-12 GRAMS of Liposomal vitamin c daily taken in 2 gram doses every 2-3 hours while awake -- it won't give you the shits like powder or pills LIPOSOMAL

 

https://www.amazon.c...+vitamin+c&th=1

 

Feel free to pm me  -- you could say I've had experience helping people in your situation


Edited by sensei, 12 January 2018 - 02:50 AM.


#4 jaiho

  • Guest
  • 516 posts
  • 12
  • Location:Motherland
  • NO

Posted 12 January 2018 - 07:13 AM

Firstly, for the seizures, CBD oil.

For other issues you may find SSRIs will help immensely. I've heard someone with similar MDMA induced damage and much of their symptoms improved by an SSRI.

Your serotonin axon terminals are likely damaged, so you'll need some kind of serotonin reuptake inhibitor to allow yourself to feel some normalcy of serotonin transmission.

 

Helping along brain plasticity & cell growth, you might want to look at glutamate substances as well, like Sarcosine, NAC or Agmatine.

 

Another option is BPC-157 for reversing amphetamine damage.

 

Keep doing what you're doing, and never touch MDMA again. You have a chance of full recovery if you keep up this new lifestyle.

 

 



#5 Razor444

  • Guest
  • 232 posts
  • 64
  • Location:UK

Posted 12 January 2018 - 12:09 PM

Ketogenic diet to increase energy to the brain. The keto diet is also used for epilepsy, in some cases.

 

 

 

 



#6 Galaxyshock

  • Guest
  • 1,082 posts
  • 145
  • Location:Finland

Posted 12 January 2018 - 01:46 PM

Do a course of St. John's Wort to upregulate serotonin receptors (1A and 2A). People actually take SJW to bring back the magic of MDMA but don't do the mistake of taking the drug anymore.



#7 Christian Hunter

  • Guest
  • 20 posts
  • 4
  • Location:Austin, Texas

Posted 17 January 2018 - 01:51 PM

Hey man, 
 
I came upon your post by accident, and was immediately compelled to respond (despite an insanely busy schedule this morning).  
 
While there are some good suggestions by other commenters thus far, I wanted you to hold in mind a few key ideas: 
 
First, you're 18 mate and, as evidenced by the quality of your post, it's unlikely you've doomed your brain to permanent handicap. Your brain (especially one your age, a brain that's not too young, and far from old) is surprisingly resilient.  
 
Also, if you've had the self control to abstain from drugs for 6 months you have way more willpower than many (which is an encouraging sign of a still-strong prefrontal cortex).
 
And finally, this is likely the worst of it. Which is to say YOU WILL FEEL SUBSTANTIALLY BETTER (maybe not tomorrow, maybe not even in a month, but before you hit the ridiculously young age of 20, if you can stay on this path, I guarantee you'll look back, shake your head, and be glad you had the good sense to do the hard thing and recover.  
 
As for any nutra or pharma that could support your recovery, I agree that SSRI's may be beneficial.  I'd also encourage you to look into Selegiline for mood support, energy, and neurogenesis.  
 
Lastly (and I'll probably get flack for this) but I recommend you talk to a doctor about whether a course of Provigil (modafinil) and/or tianeptine could be helpful with possible dysphoria and/or anhedonia.  Even if it's short term, tianeptine and/or provigil could be useful in triaging your mood, mitigating certain discontinuation syndromes you may be suffering from, and improve your cognition.  
 
My thoughts are with you, and if I was a praying man, I'd certainly say one for you now.
 
Christian Hunter
Austin, TX

  • Good Point x 1
  • Agree x 1

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#8 Daniel Cooper

  • Member
  • 756 posts
  • 106
  • Location:USA

Posted 19 January 2018 - 04:14 PM

Just a word on Bacopa Monnieri -  

 

I find there is a short term anxiolytic effect and a longer term anxiogenic effect.  I usually get the anxiolytic effect within a week.  The anxiogenic effect for me takes longer to kick in, probably around a month to six weeks.

 

I attribute the anxiogenic effect to the fact that Bacopa is a acetylcholinesterase inhibitor.  This is probably the MOA for it's nootropic effect, but over time in some people it appears that they build excessively high levels of acetylcholine.  This can lead to muscle spasms and increased anxiety.  When I've taken Bacopa and then consumed a high dietary source of choline I managed to enter a near manic state.  Proceed with caution.  Some people seem to be able to take Bacopa without encountering this effect, in others it can be quite pronounced.  

 

For me, the really wicked thing was that it took so relatively long to manifest that I did not associate what was happening with the Bacopa so it took awhile to figure things out.  

 

 

 


Edited by Daniel Cooper, 19 January 2018 - 04:15 PM.






Also tagged with one or more of these keywords: drugs, mdma, recovery, nootropics

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users